# SDR C77A20160713002

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 24,935 hours, 14,485 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Odor
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THERE WAS AN ODOR OF BURNING PLASTIC.  THE AIRCRAFT DIVERTED AND AN EMERGENCY WAS DECLARED.  FOUND PROBLEM TO BE CAUSED BY POTABLE WATER SYSTEM AIR COMPRESSOR.
